RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 499–511 (Mi mz8236)  

This article is cited in 16 scientific papers (total in 16 papers)

Linear relations in a space of vector functions

V. M. Bruk

PTTU Informational-Computational Central

Full text: PDF file (972 kB)

English version:
Mathematical Notes, 1978, 24:4, 767–773

Bibliographic databases:

UDC: 517.5
Received: 22.04.1976

Citation: V. M. Bruk, “Linear relations in a space of vector functions”, Mat. Zametki, 24:4 (1978), 499–511; Math. Notes, 24:4 (1978), 767–773

Citation in format AMSBIB
\Bibitem{Bru78}
\by V.~M.~Bruk
\paper Linear relations in a~space of vector functions
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 499--511
\mathnet{http://mi.mathnet.ru/mz8236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513651}
\zmath{https://zbmath.org/?q=an:0465.34017}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 767--773
\crossref{https://doi.org/10.1007/BF01099164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1978GY29500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz8236
  • http://mi.mathnet.ru/eng/mz/v24/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. I. Khrabustovsky, “On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. I. General case”, Zhurn. matem. fiz., anal., geom., 2:2 (2006), 149–175  mathnet  mathscinet  zmath  elib
    2. V. M. Bruk, “On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function”, Zhurn. matem. fiz., anal., geom., 2:3 (2006), 268–277  mathnet  mathscinet  zmath  elib
    3. V. M. Bruk, “Generalized resolvents of symmetric relations generated on semi-axis by a differential expression and a nonnegative operator function”, Zhurn. matem. fiz., anal., geom., 2:4 (2006), 372–387  mathnet  mathscinet  zmath
    4. V. M. Bruk, “On Invertible Contractions of Quotients Generated by a Differential Expression and by a Nonnegative Operator Function”, Math. Notes, 82:5 (2007), 583–595  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. M. Bruk, “Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function”, Russian Math. (Iz. VUZ), 51:1 (2007), 1–7  mathnet  crossref  mathscinet  zmath
    6. V. M. Bruk, “Generalized resolvents of linear relations generated by a nonnegative operator function and a differential elliptic-type expression”, Russian Math. (Iz. VUZ), 52:11 (2008), 10–22  mathnet  crossref  mathscinet  zmath  elib
    7. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
    8. V. I. Khrabustovskyi, “On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis”, Zhurn. matem. fiz., anal., geom., 5:1 (2009), 54–81  mathnet  mathscinet  elib
    9. V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zhurn. matem. fiz., anal., geom., 7:2 (2011), 115–140  mathnet  mathscinet  zmath  elib
    10. Bruk V.M., “O chisle lineino nezavisimykh, kvadratichno integriruemykh reshenii differentsialnykh uravnenii”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2011, no. 1, 100–106  elib
    11. V. M. Bruk, “Invertible linear relations generated by an integral equation with a Nevanlinna measure”, Russian Math. (Iz. VUZ), 57:2 (2013), 13–24  mathnet  crossref
    12. V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 496–535  mathnet  mathscinet
    13. V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zhurn. matem. fiz., anal., geom., 10:2 (2014), 163–188  mathnet  crossref  mathscinet
    14. Mogilevskii V., “On Characteristic Matrices and Eigenfunction Expansions of Two Singular Point Symmetric Systems”, Math. Nachr., 288:2-3 (2015), 249–280  crossref  isi
    15. Ufa Math. J., 7:2 (2015), 115–136  mathnet  crossref  isi  elib
    16. V. M. Bruk, “Boundary value problems for integral equations with operator measures”, Probl. anal. Issues Anal., 6(24):1 (2017), 19–40  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020